Creating and sharing knowledge for telecommunications

Load balance optimization of telecommunication networks with two differentiated services

Sousa, A. F. ; Lopes, C. B. ; Santos, D.

Electronic Notes in Discrete Mathematics Vol. 41, Nº -, pp. 351 - 358, June, 2013.

ISSN (print): 1571-0653
ISSN (online):

Journal Impact Factor: (in 0)

Digital Object Identifier: 10.1016/j.endm.2013.05.112

Abstract
The Differentiated Services architecture is a scalable solution to provide differentiated Quality of Service. In this paper, we address the network load balancing optimization of such networks based on bandwidth differentiation between two services. We define the optimization problem as an Integer Programming model and propose a heuristic algorithm based on GRASP with Path Relinking. We present computational results showing that (i) good quality solutions can be computed and (ii) proper load balancing can efficiently obtain service differentiation.